dc.creatorCichoń M.
dc.creatorMetwali M.M.A.
dc.date2016
dc.date2017-08-17T19:14:25Z
dc.date2017-08-17T19:14:25Z
dc.date.accessioned2018-03-29T05:20:37Z
dc.date.available2018-03-29T05:20:37Z
dc.identifierAnalele Stiintifice Ale Universitatii Al I Cuza Din Iasi - Matematica. Universitatii Al.i.cuza Din Iasi, v. 2, n. F2, p. 521 - 529, 2016.
dc.identifier1221-8421
dc.identifierhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85013660144&partnerID=40&md5=9932248176980a65f97de2e2a511eab4
dc.identifierhttp://repositorio.unicamp.br/jspui/handle/REPOSIP/323474
dc.identifier2-s2.0-85013660144
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/1357637
dc.descriptionIn this paper we study the existence of fixed points for the product of nonlinear operators. This kind of fixed points theorems is necessary in consideration of quadratic differential and integral problems. We concentrate on applicability of obtained theorems and we prove the existence of fixed points for operators acting on some function spaces being not necessarily Banach algebras. This result essentially extend earlier ones and can be successfully applied for all considered quadratic problems which will be also presented. © 2016, Universitatii Al.I.Cuza din Iasi. All rights reserved.
dc.description2
dc.descriptionF2
dc.description521
dc.description529
dc.languageEnglish
dc.publisherUniversitatii Al.I.Cuza din Iasi
dc.relationAnalele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica
dc.rightsaberto
dc.sourceScopus
dc.subjectFixed Point
dc.subjectIdeal Space
dc.subjectPointwise Mulitiplication Operator
dc.subjectQuadratic Integral Equation
dc.titleOn A Fixed Point Theorem
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución